# SDR SWAA2021122250723

- Difficulty date: December 6, 2021
- Submitted: December 22, 2021
- Operation: Air carrier
- Aircraft: N8673F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36937
- Aircraft time: 20,472 hours, 9,411 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT 05-186 FWD PIT FLOOR PANEL 120AF CORRODED ; / [01] EVALUATED FLOOR PANEL 120 AF AND FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-1 FIG 102 GREATER THAN 20'; [02] VERIFIED MATERIAL AS .071 2024 T3 IAW AMM 25-52-01-201-801 A-TAG A03993; [03] VERIFIED STEPS 1 AND 2; [04] VERIFIED ITEMS 1 THROUGH 3; [05] FABRICATED FWD CARGO FLOOR PANEL 120 AF IAW AMM 25-52-01-201-801 PARA F LINER REPLACEMENT; [06] VERIFIED STEP 5; [07] VERIFIED ITEM 5 AND 6 OK TO TREAT AND PRIME; [08] BEGAN TREAT AND PRIME ON PANEL 120AF IAW AMM 51-21-41-370-802 SURFACE IS PREPPED READY FOR WIPE DOWN; ALODINE AND PRIME; [09] VERIFIED STEP 8; [10] VERIFIED ITEMS 8 AND 9; [11] APPLIED ALODINE TO BOTTOM SIDE OF PANEL IAW AMM 51-21-41-370-802 APPLIED PRIMER TO BOTTOM SIDE OF PANEL IAW AMM 51-21-72-370-804 APPLIED ALODINE TO TOP SIDE OF PANEL IAW AMM 51-21-41-370-801; [12] VERIFIED STEP 11; [13] VERIFIED ITEMS 11 AND 12 AUDIT C/W
